Content Details
Written By
BDS
Reviewed By
MD (Pharmacology), MBBS
Last updated on:
10 May 2019 | 11:45 AM (IST)
Want to know more?
Read Our Editorial Policy
Have issue with the content?
Report Problem

Overview

Introduction

Cold-Free Suspension is used in the treatment of common cold symptoms. It provides relief from allergic conditions like runny nose, sneezing, and congestion or stuffiness. It also works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation.

Cold-Free Suspension should be taken in the dose and duration advised by your doctor. Depending on the severity of your underlying illness, your doctor will decide the precise dose. Inform your doctor if you are also taking other medications containing paracetamol to avoid an overdose.

It may cause side effects like nausea, vomiting, sleepiness, and headache in some patients. Inform your doctor immediately if any rash or allergic reaction is observed while taking this medicine.

Uses of Cold-Free Oral Suspension

Cold-Free Oral Suspension side effects

Common
  • Nausea
  • Vomiting
  • Allergic reaction
  • Sleepiness
  • Headache

How to use Cold-Free Oral Suspension

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Cold-Free Suspension may be taken with or without food, but it is better to take it at a fixed time.
Take it with food if stomach upset occurs.

How Cold-Free Oral Suspension works

Cold-Free Suspension is a combination of three medicines: Chlorpheniramine, paracetamol and phenylephrine which relieves common cold symptoms. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose.

Cold-Free Oral Suspension related warnings

Alcohol
UNSAFE
It is unsafe to consume alcohol with Cold-Free Suspension Taking Cold-Free Suspension with alcohol can cause liver damage.
Pregnancy
CONSULT YOUR DOCTOR
Cold-Free Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Lactation
SAFE IF PRESCRIBED
Cold-Free Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Driving
UNSAFE
Cold-Free Suspension may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney
SAFE IF PRESCRIBED
Cold-Free Suspension is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Cold-Free Suspension may not be needed in these patients. Please consult your doctor.
Use of Cold-Free Suspension may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Cold-Free Suspension should be used with caution in patients with liver disease. Dose adjustment of Cold-Free Suspension may be needed. Please consult your doctor.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Cold-Free Suspension
Febrex Plus DS Suspension
Indoco Remedies Ltd
₹1.26/ml of Oral Suspension
89% costlier
Texcold-DS Oral Suspension
Texas Pharmaceuticals
₹1.1/ml of Oral Suspension
65% costlier
Tecold Oral Suspension
Totem Biotech Pvt Ltd
₹0.8/ml of Oral Suspension
20% costlier
Cian Cold DS Suspension
Cian Health Care Pvt Ltd
₹0.92/ml of Oral Suspension
38% costlier
Lancekold-DS Oral Suspension
Medilance Healthcare
₹1/ml of Oral Suspension
50% costlier

Expert Advice

  • Cold-Free Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Patient Concerns

Questions Related to Cold-Free

arrow
I am a breastfeeding mom.I am having cold symptoms since yesterday.can I have welset cold tab.
Dr. Pushkar Mani
Diabetes Specialist
welset 500 mg is fine
Common cold symptoms getting inflammation in ear causing less hearing. Deviated septum and Doctors recommend correction of the septum. I want to go with Ayurveda
Dr. Deepak Kumar Soni
Skin Specialist
https://www.1mg.com/otc/baidyanath-rogan-badam-oil-otc3269851-1drop put in each nostril at night before sleeping.
arrow
Do you have any questions related to Cold-Free Suspension?

FAQs

Q. What is Cold-Free?

Cold-Free is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.

Q. Is it safe to use Cold-Free?

Yes, Cold-Free is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.

Q. Can I stop taking Cold-Free when I am relieved of my symptoms?

Cold-Free is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.

Q. Can the use of Cold-Free cause dizziness?

Yes, the use of Cold-Free can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.

Q. Can the use of Cold-Free cause damage to liver?

Cold-Free is usually safe when taken according to the recommended dose. However, an overdose of Cold-Free can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.

Q. What is the recommended storage condition for the Cold-Free?

Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Products

Related Ayurvedic Ingredients

Disclaimer: 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions or warnings or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.
References
  1. Drugs.com. Chlorpheniramine. [Accessed 17 Apr. 2019] (online) Available from:External Link
  2. Paracetamol. Whiddon Valley: Actavis UK Limited; 1980 [revised 23 Dec. 2016]. [Accessed 17 Apr. 2019] (online) Available from:External Link
  3. Phenylephrine hydrochloride. Maidenhead, Berks: McNeil Products Ltd.; 2004 [revised 20 Mar. 2014]. [Accessed 17 Apr. 2019] (online) Available from:External Link
Manufacturer/Marketer Address
B-3, Gujarat Estate, Sarkhej, Ahmedabad, Gujarat, India - 382210, Admin office: C-1105, Sidhdhivinayak Tower, Nr Katariya Arcade, Makarba-380051, Ahmedabad.
A licensed pharmacy from your nearest location will deliver Cold-Free Suspension. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your prescription and the availability of this medicine.
Best Price
₹32
MRP40  Get 20% OFF
This price is valid only on the orders above ₹500
60 ml in 1 bottle
ADD TO CART

INDIA’S LARGEST HEALTHCARE PLATFORM

150M+
Visitors
25M+
Orders Delivered
1000+
Cities
Get the link to download App
+91
Reliable

All products displayed on 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Enjoy 20% off on allopathy medicines, up to 50% off on health products, up to 80% off on lab tests and free doctor consultations

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform
Know More About 1mg
Access medical and health information

1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1000 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.